# SDR AALA201909239035

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 42,683 hours, 20,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007868
- Condition: Failed
- Location: Cabin
- Part time: 42,683 hours, 20,509 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERG LTSD TEST FAIL MSF EPSU INT LOAD AFT L. REMOVED AND REPLACED POWER SUPPLY UNIT AT AFT POSITION 13WL IAW AMM 33-51-38 ALL OPS CHECKS OK.
